Skip to content
My WebMD Sign In, Sign Up
Can Higher Doses of Trileptal Cause Irritability and Personality Changes?
avatar
An_243468 posted:
My son has been taking intuniv for ADD and amantadine to control his rages. He was also taking 1200 mg of trileptal. The trileptal I believe caused his rages to get worse and he was irritable all day long. The doctor recently cut the dose in half and he is a lot less irritable. Has this been anyone else's experience with mood stabilizers
Reply
 
avatar
BPdadof3bp responded:
I am NOT a dr but I am BP and have 3 BP kids. From. My experience, which is extensive, the answer is yes. ADHD and BP meds feed off each other. Increasing one can cause a change in the other. that is why balance is so I important.


Spotlight: Member Stories

I am the mother of a diagnosed bipolar disorder with extreme ADHD 9 year old son as well as a very active almost 4 year old son. I am a stay-at-home m...More

Helpful Tips

"Trigger "warnings - please add them to your post subject lines!
Hi Everyone! Please add a "Trigger" warning to any post starter that has a topic of self harm. Self harm is a sensitive topic and a ... More
Was this Helpful?
23 of 31 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.